# SDR ASAA2024102454092

- Difficulty date: October 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 54,858 hours, 16,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT TRANSITION R/H SIDE IS CORRODED FROM STA 500D TO 500I. GROUNDED - YES. REMOVED DAMAGE, FOUND OUT OF LIMITS REPLACED TRANSITION IN FWD PIT R/H SIDE IAW B737-800 SRM 53-00-53-2R-5.W= 1" O= .040" R= .033" L= .5" D= .007".
